CFEnetwork: The Annals of computational and financial econometrics: 2nd issue

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Kontoghiorghes, EJ; Van Dijk, HK; Belsley, DA; Bollerslev, T; Diebold, FX; Dufour, JM; Engle, R; Harvey, A; Koopman, SJ; Pesaran, H; Phillips, PCB; Smith, RJ; West, M; Yao, Q; Amendola, A; Billio, M; Chen, CWS; Chiarella, C; Colubi, A; Deistler, M; Francq, C; Hallin, M; Jacquier, E; Judd, K; Koop, G; Lütkepohl, H; MacKinnon, JG; Mittnik, S; Omori, Y; Pollock, DSG; Proietti, T; Rombouts, JVK; Scaillet, O; Semmler, W; So, MKP; Steel, M; Taylor, R; Tzavalis, E; Zakoian, JM; Peter Boswijk, H; Luati, A; Maheu, J

Published Date

  • January 1, 2014

Published In

Volume / Issue

  • 76 /

Start / End Page

  • 1 - 3

International Standard Serial Number (ISSN)

  • 0167-9473

Digital Object Identifier (DOI)

  • 10.1016/j.csda.2014.04.006

Citation Source

  • Scopus